Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

July 13, 2016Santa Rosa County, Florida

NWS Mobile, AL issued this special weather statement at Jul 13, 2016, 3:03 PM CDT for Santa Rosa County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 3:03 PM CDT (20:03 UTC)
Expired
Jul 13, 2016, 3:30 PM CDT
In force
27 min
Issued by
NWS Mobile, AL

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2959 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WWUS84 KMOB 132003
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT WED JUL 13 2016
 
FLZ203-132030-
SANTA ROSA INLAND FL-
303 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN SANTA ROSA COUNTY UNTIL 330 PM CDT...

AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOLINO...OR
13 MILES SOUTH OF CENTURY...MOVING EAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SANTA
ROSA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3067 8727 3071 8727 3072 8729 3084 8730
      3092 8725 3094 8710 3066 8708
TIME...MOT...LOC 2002Z 263DEG 6KT 3079 8723 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 13, 1:35 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 13, 1:35 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
135 PM CDT WED JUL 13 2016

.DISCUSSION...Updated for latest marine discussion below.

&&

.MARINE...No major updates needed to Coastal Waters Forecast package.
Will note that numerous waterspouts have been reported over the bays
and near shore waters of the western Florida panhandle over the past
hour or so, and conditions will favor the development of additional
waterspouts this afternoon. Remember that waterspouts can occur away
from shower and thunderstorm activity. We will be issuing Special
Marine Warnings for the waterspouts as necessary. 12/DS

&&

.PREV DISCUSSION... /issued 127 PM CDT WED JUL 13 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
13/18Z issuance...Prevailing VFR to MVFR ceilings and visibilities
across most of the region this afternoon...but lowering to IFR at
times in and near scattered (to occasionally numerous) showers and
thunderstorms. Winds generally light and variable or becoming south
to southwest (especially over southern half of the area) at 5 to 10
knots this afternoon and early evening before becoming light and
variable again overnight. 12/DS

PREV DISCUSSION... /issued 735 AM CDT WED JUL 13 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...Latest satellite and radar loops continue to show less
coverage of showers and thunderstorms for this morning than earlier
expected. New hi res data now showing better coverage of showers and
thunderstorms late this morning through early to mid afternoon. With
this have made a few adjustments on cloud cover and the chance of
rain for early today. 32/ee

PREV DISCUSSION... /issued 617 AM CDT WED JUL 13 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR to MVFR cigs and visibilities through 14.12z.
Lower cigs and visibilities mostly in and around scattered to
numerous showers and thunderstorms through early this evening
reforming again near the immediate coast and offshore early thu
morning. Winds will be light and variable early today becoming south
to southwest at 5 to 10 knots late this morning through early this
evening then light and variable late this evening and overnight.
32/ee

PREV DISCUSSION... /issued 442 AM CDT WED JUL 13 2016/

NEAR TERM /Now Through Wednesday night/...Persistent mid level trof
just to the west of the forecast area for the last few days will
continue to fill and cut off as a weak low along the ms/al coast
through tonight though still provide enough mid level forcing or lift
across much of the forecast area today leading to likely to scattered
pops across the lower half of the fa this morning...becoming more
scattered and moving further inland during the afternoon hours.
Similar to the last couple of days the better coverage of showers and
thunderstorms will continue to form over the western and coastal
areas of the forecast area early this morning spreading inland during
the afternoon and early evening hours. For today will start off with
the better coverage over much of Mobile and Baldwin counties in
al...stretching east over Escambia and Santa Rosa counties in the
nwfl...including the adjacent gulf waters well offshore through mid
to late morning...then spreading inland generally along and north of
the I-10 corridor during the afternoon and early evening hours.
Similar to the last few days periods of very heavy rain...frequent
lightning and gusty straight line winds possibly up to 40 to 50 mph
can be expected with some of the stronger storms mainly during the
mid to late afternoon or max heating. Thunderstorms will be generally
moving north at 10 to 15 mph.

Due to more clouds than sun early today continuing through mid
afternoon most areas will experience high temps reaching the upper
80s to near 90 closer to the coast and the lower to middle 90s
further inland. Clouds clear late this evening and overnight leading
to overnight lows in the upper 60s to lower 70s inland and the
middle to upper 70s near the immediate coast. 32/ee

SHORT TERM /Thursday Through Friday night/...The persistent upper
level trough that has remained in the vicinity of southeast MS and
southwest AL the past few days is forecast to slowly move southwestward
toward southern MS and southeast LA by Thursday afternoon, while
ridging aloft gradually builds westward from the western Atlantic
toward the southeastern states/FL Peninsula. A moist and unstable
airmass will still remain in place across our forecast area between
these features Thursday, with precipitable water values continuing to
average between 1.75" and 2.0" and max MLCAPE values likely reaching
1500-2500 J/KG, with a few embedded pockets around 3000 J/KG. As
such, we expect a continued trend of scattered showers and
thunderstorms developing especially near the coast in the morning and
gradually spreading inland along the seabreeze through the day
Thursday. We continued to trend POPs in the 30-40% range across the
region, with slightly better coverage favored along the seabreeze and
also across western portions of the forecast area, closer to the
vicinity of the retrograding trough axis. A few of the stronger
storms could produce locally strong to damaging wind gusts given the
available instability, along with frequent lightning and very heavy
downpours. We will maintain at least a slight chance of showers and
thunderstorms through Thursday night, as short range guidance is
hinting that remnant convection could push southward out of east
central MS and west central AL toward our interior zones late, while
other isolated showers and storms could also develop late in the
night near the coast. Temperatures should run close to seasonable
averages, with highs Thursday afternoon around 90 near the coast to
the lower to mid 90s inland, with lows Thursday night in the lower to
mid 70s inland and 75-80 near the coast and beaches.

A similar pattern continues into Friday as the remnant weak upper
trough axis continues to extend from southern LA through southeast
MS, while a very moist boundary layer meanwhile remains entrenched
across our forecast area, with precipitable water values perhaps
trending just a bit higher in the 1.8" to 2.2" range. Given the
enhanced moisture, we expect at least scattered coverage of showers
and storms will develop again through the day Friday, perhaps a bit
more numerous over southeast MS near the lingering upper trough axis.
Strong wind gusts, frequent lightning and very heavy downpours will
continue to accompany the stronger storms that develop Friday.
Coverage should gradually decrease into Friday evening/night, but
will leave at least a slight mention in the forecast through the
night given the moist airmass and potential weak shortwave troughs in
the flow aloft moving across MS/AL. Highs and lows change little
Friday into Friday night, and generally remain near to a little above
seasonable levels. /21

LONG TERM /Saturday Through Tuesday/...Our forecast area will remain
in a weak flow pattern aloft Saturday between upper level ridges over
the western Atlantic/FL Peninsula and also across the southern
Plains/Rockies and Desert Southwest. Shortwave troughs in westerly
flow aloft will continue to translate over central and northern
portions of MS/AL, while a very moist airmass remains intact across
our region. We will therefore continue to carry a 30-50% chance of
showers and thunderstorms in the forecast Saturday. Upper level
ridging should gradually build eastward from the Plains toward the
Mississippi and Tennessee Valley region late this weekend into early
next week. This feature may have a bit more of an influence over our
area, but with precipitable water values remaining fairly high along
the advancing seabreeze, expect isolated to scattered storms to
develop each day Sunday through Tuesday. Temperatures remain near to
slightly above normal through the extended period, with readings
perhaps trending upward a degree or two late in the period, as 500 MB
heights slowly increase with the building ridge to our north. /21

MARINE...Persistent surface ridge of high pressure will continue to
stretch from the western Atlantic to the north central gulf through
early next week...strengthening thu in to the weekend as a weak upper
level disturbance near the ms/al coast continues to fill and shift
west through early next week. A light southwest to west flow will
develop later today and tonight...continuing through friday then
shifting southeast to south over the weekend and into early next
week. Little change in seas is expected through early next week.
Winds and seas will be higher near showers and thunderstorms through
the weekend with frequent lightning also expected in the some of the
stronger thunderstorms. 32/ee

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 13, 5:15 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CDT WED JUL 13 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
515 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE FORECAST AREA TODAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY
SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD
BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT
LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY
RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-141015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
515 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE LOCALLY HIGHER NEAR SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY
RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND AND WAVES WILL BE LOCALLY HIGHER NEAR SHOWERS AND THUNDERSTORMS
THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING AND LOWER
VISIBILITIES IN HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.

In the hours before

Special weather statement, Jul 13, 11:38 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1138 AM CDT WED JUL 13 2016

ALZ263-265-131730-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
1138 AM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 1230 PM CDT...

AT 1137 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR THEODORE...
MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...TILLMANS CORNER...THEODORE...NORTHEASTERN GRAND BAY AND
I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3051 8831 3076 8813 3052 8792 3050 8792
      3037 8817
TIME...MOT...LOC 1637Z 229DEG 7KT 3049 8818
Special weather statement, Jul 13, 11:52 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1152 AM CDT WED JUL 13 2016

FLZ203>206-131745-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
1152 AM CDT WED JUL 13 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN SANTA ROSA AND OKALOOSA COUNTIES UNTIL 1245
PM CDT...

AT 1150 AM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A
BROKEN LINE EXTENDING FROM VALPARAISO TO NEAR WRIGHT...AND MOVING
NORTH AT 5 MPH. OTHER STRONG STORMS WERE NOTED JUST TO THE EAST OF
CRESTVIEW AND JUST INLAND FROM THE NAVARRE BEACH AREA. ALSO MOVING
NORTH AT AROUND 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
ANY OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WRIGHT...CRESTVIEW...NICEVILLE...EGLIN AFB...VALPARAISO...OCEAN CITY...LAKE
LORRAINE...BAKER...NAVARRE AND SHALIMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3040 8695 3084 8695 3084 8640 3044 8640
TIME...MOT...LOC 1650Z 196DEG 5KT 3054 8651 3048 8660
Special weather statement, Jul 13, 12:34 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1234 PM CDT WED JUL 13 2016

ALZ052-053-055-261>264-131830-
BALDWIN CENTRAL AL-MONROE AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
CLARKE AL-WASHINGTON AL-BALDWIN INLAND AL-
1234 PM CDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BALDWIN...NORTHEASTERN MOBILE...SOUTHWESTERN
MONROE...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN CLARKE COUNTIES
UNTIL 130 PM CDT...

AT 1234 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCINTOSH TO NEAR STOCKTON TO NEAR CHICKASAW...AND
MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOWNTOWN MOBILE...MIDTOWN MOBILE...PRICHARD...SARALAND...BAY MINETTE...
CHICKASAW...SATSUMA...SPANISH FORT...JACKSON...CREOLA...STOCKTON...
STAPLETON...WAGARVILLE...LEROY...AXIS...WHATLEY...MOUNT VERNON...CALVERT...
MCINTOSH AND I65 AND AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3064 8822 3100 8809 3148 8811 3168 8765
      3109 8763 3067 8767
TIME...MOT...LOC 1734Z 231DEG 27KT 3127 8793 3104 8793 3078 8803
Special weather statement, Jul 13, 2:45 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT WED JUL 13 2016

ALZ053-055-132015-
MONROE AL-CLARKE AL-
245 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE AND NORTHEASTERN CLARKE COUNTIES UNTIL 315 PM CDT...

AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
FULTON...OR 12 MILES EAST OF GROVE HILL...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
MONROE AND NORTHEASTERN CLARKE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3164 8738 3166 8765 3183 8767 3183 8741
TIME...MOT...LOC 1945Z 263DEG 7KT 3176 8758
Special weather statement, Jul 13, 3:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT WED JUL 13 2016

FLZ203-132030-
SANTA ROSA INLAND FL-
303 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN SANTA ROSA COUNTY UNTIL 330 PM CDT...

AT 302 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOLINO...OR
13 MILES SOUTH OF CENTURY...MOVING EAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SANTA
ROSA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3067 8727 3071 8727 3072 8729 3084 8730
      3092 8725 3094 8710 3066 8708
TIME...MOT...LOC 2002Z 263DEG 6KT 3079 8723

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:44 AM CDTSpecial Marine WarningMOB61 min
Jul 13, 11:38 AM CDTSpecial Weather StatementMOBMobile52 min
Jul 13, 1:17 PM CDTSpecial Marine WarningMOB58 min
Jul 13, 2:04 PM CDTSpecial Marine WarningMOB56 min
Jul 13, 2:45 PM CDTSpecial Weather StatementMOBMonroe30 min
Jul 13, 3:39 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Wilcox2 hr
Jul 13, 4:03 PM CDTSpecial Weather StatementMOBCrenshaw27 min
Jul 13, 11:52 AM CDTSpecial Weather StatementMOBOkaloosa53 min
Jul 13, 3:06 PM CDTSpecial Weather StatementMOBStone24 min
Jul 13, 3:30 PM CDTSpecial Weather StatementMOBStone45 min
Jul 13, 5:45 PM CDTSpecial Weather StatementMOBWayne45 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.